# SDR MASA20250930006

- Difficulty date: February 23, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N889DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC812B
- Aircraft time: 34,787 hours, 38,613 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

RIGHT ENGINE FIRE LIGHT ON WITH RIGHT ENGINE FIRE ANNUNCIATOR. SHUT DOWN RT ENGINE AND BLEW RIGHT FIRE BOTTLE. NO FIRE.  GROUND RUN OPS CHECK FIRE EXTINGUISHER INSPECTION. R & R FIRE BOTTLE  IAW KLA TASK CARD 26.901.  ENGINE UNSERVICEABLE DUE TO THE CRACKED FRONT FRAME AND ALSO AS A SECONDARY ISSUE DUE TO THE CORE VANE CRACKS.
